# SDR 2023F00169

- Difficulty date: January 10, 2022
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N103JT
- Make and model: Honda HA-420
- Aircraft serial: 42000163
- Aircraft time: 2,643 hours, 1,811 cycles
- Engine: Honda HF120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Compensator
- Part number: HJ113243311001
- Part serial: 0146
- Condition: Failed
- Location: Zone 700
- Part time: 2,643 hours, 1,811 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BRAKE PEDAL SOFTER THAN RH. SPONGY
